Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 9, Number 3 (2015), 278-326.
Recent developments of the conditional stability of the homomorphism equation
The issue of Ulam's type stability of an equation is understood in the following way: when a mapping which satisfies the equation approximately (in some sense), it is "close" to a solution of it. In this expository paper, we present a survey and a discussion of selected recent results concerning such stability of the equations of homomorphisms, focussing especially on some conditional versions of them.
Banach J. Math. Anal., Volume 9, Number 3 (2015), 278-326.
First available in Project Euclid: 19 December 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 46H99: None of the above, but in this section
Secondary: 39B82: Stability, separation, extension, and related topics [See also 46A22] 39B52: Equations for functions with more general domains and/or ranges 39B55: Orthogonal additivity and other conditional equations
Brzdęk, Janusz; Fechner, Włodzimierz; Sal Moslehian, Mohammad; Sikorska, Justyna. Recent developments of the conditional stability of the homomorphism equation. Banach J. Math. Anal. 9 (2015), no. 3, 278--326. doi:10.15352/bjma/09-3-20. https://projecteuclid.org/euclid.bjma/1419001718